MathSciNet Relay Station
MathSciNet bibliographic data
MR532153 53C20 (32E10 32F30 53C55)
Itoh, Mitsuhiro Kähler manifolds with curvature bounded from above by a decreasing function. Proc. Amer. Math. Soc. 75 (1979), no. 2, 289–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement